Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A note on polyhedral Banach spaces


Authors: Alan Gleit and Robert McGuigan
Journal: Proc. Amer. Math. Soc. 33 (1972), 398-404
MSC: Primary 46B05
DOI: https://doi.org/10.1090/S0002-9939-1972-0295055-4
MathSciNet review: 0295055
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We give a sufficient condition for an infinitedimensional Banach space X to be polyhedral. If $ {X^\ast}$ is an L-space this condition is also necessary.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46B05

Retrieve articles in all journals with MSC: 46B05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1972-0295055-4
Keywords: Polyhedral Banach space, Lindenstrauss space, biface, L-space
Article copyright: © Copyright 1972 American Mathematical Society

American Mathematical Society